# SDR AALA202010109016

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 31,815 hours, 12,822 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER PREVIOUSLY INSTALLED REPAIR FAILED, WHICH WAS LOCATED ON THE FORWARD BULKHEAD BEHIND THE B HYDRAULIC SYSTEM RETURN FILTER ASSEMBLY.  REPAIRED VAPOR BARRIER, PER AARD 57-10-10-9.
